U.S. doctors online nowAsk doctors free
Estero, Florida
A 35-year-old male asked about a 35-year-old female:

wife got uti that developed into kidney infection. on ciprofloxacin now for 6 days however now she is seeing in her stool a white mucas/pus and anus is itching. is this part of kidney infection?

2 doctor answers4 doctors weighed in
Dr. Brian Park
Obstetrics and Gynecology 32 years experience
No.: The presence of white mucus/pus in stool and anal itching are possible side effects of taking the antibiotice ciprofloxacin.
Dr. Oscar Novick
Pediatrics 58 years experience
Drug reaction: She is having side effects of the cipro (ciprofloxacin). She should consult her doctor if she further needs the cipro (ciprofloxacin). In the meantime have her try probiotics to neutralize her symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.